# SDR A6WA2020010647087

- Difficulty date: January 2, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 37,405 hours, 36,104 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2266
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 37,405 hours, 36,104 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

3818 FLAPS FAILED AT ZERO DURING FLIGHT. CW FLAP   FAIL SUPP 98-018G FLAPS FAIL MSG REMAINS            AIRCRAFT REMOVED FROM SERVICE  REF 312519/4 FOR R&R OF RH BPSU R&R RH BPSU IAW AMM 27-51-10, SAFTIED AND PERFORMED RIGGING. OPS CHECK GOOD AT THIS TIME
